# SDR V0XD20230504001

- Difficulty date: March 23, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 46,294 hours, 35,613 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED BETWEEN FRAMES 19-21 AND STRINGERS 11L AND 12L. CORRECTIVE ACTION: CUT OUT DAMAGED AREAS, FABRICATED REPAIR DOUBLER AND 2 EA FILLERS, AND INSTALLING REPAIR PARTS IAW EMB 145 SRM 51-75-00, SRM 51-40-02 AND ETD 2023-145-008516 REV.:/.
